advertisement
Question
Posted by: Chick | 2004/11/08

PRIMOLUT - what could be wrong

i took primolut - the doc gave me tabs to take 3 tabs for two days i still have not had a period its been nearly two weeks what could be wrong with me!!! Pls help - is it possible theres something wrong with me - ihave a daughter already she is 2

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not responded to the Primalut, you will have to go back to your doctor for further tests to see why you are not having periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement